Abstract and Applied Analysis
Volume 2004 (2004), Issue 3, Pages 205-214
Solvability of nonlinear Dirichlet problem for a class of
degenerate elliptic equations
Departamento de Matemática, Universidade Estadual de Londrina, Londrina PR 86051-990, Brazil
Received 7 August 2003
Copyright © 2004 Albo Carlos Cavalheiro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove an existence result for solution to a class of nonlinear degenerate elliptic equation associated with a class of partial
differential operators of the form , with , where are functionssatisfying suitable hypotheses.